# SDR AALA20070001

- Difficulty date: January 1, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100105901
- Part serial: 1217
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - BATTERY CHARGER LIGHT ILLUMINATED IN FLIGHT.  BATTERY CHARGER CIRCUIT BREAKER POPPED.  LANDED STL WITHOUT INCIDENT.  REPLACED BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
